# SDR DL72K000925

- Difficulty date: April 29, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N529DA
- Make and model: Boeing 727232
- Aircraft serial: 21703
- Aircraft time: 58,016 hours, 44,495 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV2 FROM N/R 794 - FABBED PER PRI 334389-14 4-27-00/1900, INSTALLED, FABBED ACCESS DOUBLER AND PANEL PER OPN 7951, R/C 994.  REMOVED FASTENERS ON STRINGER 6 BELOW ACCESS HOLE TO FOM, FABBED ACCESS PANEL/DOUBLER PER OPN 7951/R/C994.
